# SDR SWAA2023060143255

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767-787+5 WL 155.<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] RECEIVED NEW SHIELD P/N 146A8127-12; LOT: 1524920-2 LOCATED AND DRILLED BETWEEN AT RBL 21 BS 767 BS 787+5 WL 155 IAW SRM 51-40-05 AND DWG: 146A0081 OK TO TOP COAT;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TOPCOAT APPLICATION.;[05] VERIFIED MEASUREMENT TABLE;[06] APPLIED TOPCOAT ON SHIELD  IAW CUSTOMER CARD # M-22-125-02598 AND AMM 51-21-73 04-MAY-2023 16:26 UTC OK TO CIC.;[07] REMOVED FROM ACB FWD SHIELD  AT RBL21 BS 767 BS 787+5 WL 156 IAW SRM 51-40-02.;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.;[09] APPLIED CIC ON FWD SHIELD  IAW CUSTOMER CARD # M-22-125-02598 AND SRM 51-20-01 05-MAY-2023 18:45 UTC OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9;[11] FWD SHIELD OK TO INSTALL GIVEN;[12] INSTALLED ON ACB FWD SHIELD AT BS 767+8 BS 787+5 RBL21 WL 155 IAW SRM 51-40-02 AND DWG 146A0081;[13] VERIFIED CORRECTIVE ACTION 12 AND MEASUREMENT TABLE
